# SDR RRXA991751

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO EXTERIOR SKIN PANEL AT Y=718 AND LONGERON 35 RIGHT.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED DER ENGINEERING SKETCH EO-99-109.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
